MathSciNet Relay Station
MathSciNet bibliographic data
MR2139452 35J60 (35B25 35B45 35J25)
Esposito, Pierpaolo Blowup solutions for a Liouville equation with singular data. SIAM J. Math. Anal. 36 (2005), no. 4, 1310–1345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement